MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number MX90128
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Three devices were returned for investigation.The returned samples were visually inspected, and the customer's complaint was confirmed.Samples from code mx20119 were visually inspected finding two samples with disconnection defects, one sample with disconnection between the trifurcated adaptor and tube.The cause of the problems were related to the bonding method.A retraining on the proper bonding method was completed and documented.The customer did not provide a valid lot number so dhr could not be completed.
 
Event or Problem Description
It was reported that during use of the device leaking or breaking occurred.No patient injury was reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
MEDEX
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13457690
Report Number3012307300-2022-02604
Device Sequence Number4867093
Product Code DRS
UDI-Device Identifier50351688509749
UDI-Public50351688509749
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K951129
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX90128
Device Lot Number4062905
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Initial Report FDA Received Date02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown